MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV W RICKHAM UNITIZED
Catalog Number 823113
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code Cerebral Edema (4403)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported an 18-day male child patient who experienced csf leakage, shunt malfunction and catheter rupture during the use of chpv shunt (bactiseal catheter kit id 823072) for unknown indication.Not reported: patient medical history, concurrent condition, family history, past medication, concomitant and co-suspect medications, drug allergies.On (b)(6) 2024, a chpv shunt (id 823072) was implanted at an unknown frequency via an unknown route.On (b)(6) 2024, the patient was admitted with the complaint of fluid accumulation under the neck region.Surgeon has been suspicious about the cerebrospinal fluid leakage (csf) leakage from the shunt-catheter junction (shunt malfunction) and bactiseal catheter rupture after implantation (device breakage).At the time of the reporting, the outcome of the events csf leakage, shunt malfunction, device breakage was unknown.Pertinent lab data included: on an unknown date, x-ray shows malfunction.The action taken with chpv shunt (id 823072) was unknown.Reaction description as per reporter: causality for the events csf leakage, shunt malfunction, device breakage was not reported for chpv shunt (id 823072).The case seriousness was reported as serious (hospitalization) by the reporter.This case was assessed as serious due to other medically important condition, hospitalization.The causality for the events is considered not assessable due to limited information regarding outcome of the reported events, co-suspects, concomitant medication and relevant medical history.As per the company safety information, the reported events of cerebrospinal fluid leakage is labeled and shunt malfunction, device breakage is unlabeled.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The bactiseal catheter (id 823072) was not returned for evaluation, but a photo was provided showing a possible defect in the catheter, but without the catheter this defect could not be confirmed.Device history record (dhr) - product code 82-3072 with lot 7282713, conformed to the specifications when released to stock.Root cause analysis - the possible root cause for the issue reported by the customer, could be due to a sharp or pointed object coming into contact with the catheter, as noted in the ifu silicone has a low cut/tear resistance.If the sample or additional information is received, this complaint will be re-opened, and evaluated.
 
Additional Manufacturer Narrative
Product id updated: device history record (dhr) - review of the history device records was not possible as the lot number was unknown.Product code 823113.
 
Event or Problem Description
N/a.

Brand Name
MICRO CHPV W RICKHAM UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19667923
Report Number3013886523-2024-00193
Device Sequence Number20562369
Product Code JXG
UDI-Device Identifier10381780534501
UDI-Public10381780534501
Combination Product (Y/N)N
PMA/510(K) Number
K102589
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number823113
Device Lot Number7282713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer08/01/2024
04/10/2025
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/22/2024
05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHPV SHUNT.
Outcome Attributed to Adverse Event Other;
Patient Age18 DA
Patient SexMale